# SDR DALA102456301

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 86,369 hours, 11,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND ROWS 30-35 RT EMERGENCY FLOOR LIGHTS INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  TESTED OK.
